Tolaz 300 is an anti psychotic olanzapine and is used in psychosis like schizophrenia or in cases of depression where augmentation of the anti depressant is required. The first line of treatment in depression is giving an anti depressant.
You cannot take the tablets on your own over the counter as they are schedule h drugs and need proper evaluation from a psychiatrist, before being prescribed. They also produce side effects like metabolic changes which need to be monitored. They can be given initially and changed later to better medicines for maintenance. All these will be done by a psychiatrist, so kindly consult one. Good luck.
MS - Counselling & Psychotherapy, Master of Arts In Clinical Psychology, Bachelor of Arts - Psychology & English Literature
Hi lybrate-user! there is no such injection to erase the same. As days goes by the body gets cleansed naturally through natural ways within a week or so. You can take as much as fruits, vegetables and water to detoxify the body. There must be a valid reason for having injected topaz before. Now if you still have doubt regarding the same you can consult with the psychiatrist in person at your locality itself. With regards,
L L. B..,, M.Sc psychy,, N L P, P.G.D.G.C, M.S psychotherapy,, M.A child care, M A, clinical psy, M.A,social psychiatry,, M.Phil., psychology., Ph.D .,psychology
It is not good continue medicine. It leads side effects. Better to come out from medicine. For depression psychological counselling will helps very much. I think you never attend for counselling. Strong counselling sessions are required. Use the medicine whenever you feel normal then leave it. It is best as soon as possible you should come out from the medicine. Years together you use your mind addicted to medicine. Suppose in future you cannot sleep properly without medicine. It is always better to come out from the medicine. Better to come out from yourself. Share the internal feelings and depressive thoughts to your close friends and family members. Better to change yourself. Control your depressive thoughts. If not possible yourself take the help of psychologist. Do not depend on medicine. Must and should conditions only we go to medicine. Better to come out yourself from this stage. It is always best. Ok best of luck.
hi, I can understand your feelings. I think here your mother's age to be blamed for her depression. In India most of the senior citizens just leave the hope for living because of their weak physical health and thus make themselves mentally and physically weak too. Try to make her happy by providing the atmosphere which she likes.
You may invite someone whom she likes to talk to. Provide her with the food which she likes. Don't restrict her to eat . let her move on her own just keep an eye so that she doesn't fall. Put some nice music which she enjoys. Take her to the places like temple or satsang where she used to go when she was well. Tell other family members also to talk to her nicely. Take photographs with her. In short do all the activities which include laughter and happiness.
Best wishes for you.
Dear lybrate-user, you are currently taking two antipsychotics, an antidepressant, a mood stabilizer and a long acting antipsychotic. In long term these tablets are going to harm your metabolic system and you will develop weight gain and higher chances of getting coronary artery disease. My request is you better consult with your psychaitrist and please consider going for cognitive behaviour theraphy.